# SDR YENA2023041300389

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 01610
- Aircraft time: 80,101 hours, 28,785 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION WAS FOUND ON THE LOWER INBOARD FASTENER HOLE OF DOOR STOP FI TTING 7 AT FRAME 16 RH, AFFECTED LAYER INTERCOSTAL. CRACK DEPTH 0.110 INCH; REF AEROMAN NR 2023-68780 WO 2023 1/1 REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED FRAME 16 AT LEVEL OF DOOR STOP FITTING 7 RH SIDE AND FASTENERS IAW REPAIR INSTRUCTION R53113118, DWG D53112300 AND A320 SRM 51-72-11. DONE BY E. CISNEROS 8634819.
